Jump to content

Buspirone sucks !


Recommended Posts

So after taking Buspirone and Keppra, I don't like how it turned out. Buspirone seemed to make me very sad at first and then made me feel good but then back to depressed. Something just went totally wrong yesterday and it is my fault and I am now an emotional wreck. the other night when it all started, my mom saw me drinking a lot of water because I felt like throwing up but she thought I was swallowing a bunch of pills and planning to die in my sleep. It's been 2 days since I used it and I'm still feeling very depressed and depersonalized. I'm just going to take a week off of school and just isolate myself because even very little negative things are too much. I feel like crying my eyes out but I can't for some reason. IDK of the Buspirone itself is doing this or if it was the combination with Keppra. I am having a hard time deciding if I should continue taking it or not. Hopefully the bad stuff stops after a couple weeks

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.